# SDR SWAA2024061484912

- Difficulty date: May 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 191D HAS A CRACK ON BOLT HOLE 1 INCH FROM INNER LEFT EDGE AND 24 INCHES FROM INNER FWD EDGE.<[01] APPLIED REPAIR AT PANEL#191D PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4;N) MATERIAL USED RESIN EA9390 PO#1791128 AND FIBER GLASS PO#1690463 TOOL USED TEMPERATURE CONTROL ID:160354 DUE DATE 03/07/2025 & VACUUM GAGE ID164393 DUE DATE 30/MAY-24.;[02] VERIFIED STEP 1
